# SDR 99ZZZX480

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22163
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SEAT TRACK STA 344 - STA 380, LBL 24.
